# SDR CA080229003

- Difficulty date: February 21, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864202
- Condition: Intermittent
- Location: Nlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

(CAN) GEAR UNSAFE (NOSE GEAR) ILLUMINATED DURING TAXI-IN WITH ASSOCIATED GEAR WARNING HORN. AC WAS STOPPED AND SHUTDOWN, EMERGENCY SERVICES REQUESTED FROM TOWER. F/O INSERTED NOSE GEAR LOCK IMMEDIATELY AFTER SHUTDOWN. ENGINEERING INSPECTED THE AC AND TOWED IT TO BAY. MAINT CARRIED OUT INDUCTANCE, CONTINUITY AND MEGGER CHECK OF THE NLG DOWNLOCK SENSOR AND NLG DRAG STRUT SENSOR. THE NLG DRAG STRUT SENSOR 3261-S10 (WDM REF NR) WAS FOUND TO HAVE VARIABLE INSULATION OF 100 MEGA OHMS. THE NLG DRAG STRUT SENSOR WAS REPLACED IAW THE AC MM 32-20-11. NLG RETRACTION AND EXTENSION CHECKS/ TESTS CARRIED OUT IAW AC MM 32-30-00, ALL INDICATIONS CHECKED SERVICEABLE. AC RETURNED TO SERVICE. (TC NR 20080229003)
